success story on quitting cymbalta using prozac temporarily
Posted 29 December 2009 - 05:25 AM
Posted 30 December 2009 - 07:14 PM
Haha, but yeah, I actually agree, did Prozac for a week (time restraints prevented me from doing it a little longer like I would have preferred) to help me get off Cymbalta, and yeah, it actually did a lot for me in reducing symptoms to something bearable. Good on you for being able to kick it so easily!
Posted 06 January 2010 - 02:30 PM
Will it cure my non-stop crying, emotional mess? Or will I just be restarting that by taking prozac?
Sorry, so many questions. I just don't wanna reset my progress or anything. : ( Yet, this emotional mess feeling is almost unbearable.
Posted 06 January 2010 - 07:37 PM
In answer to your question, I wouldn't think it would be a good time to introduce Prozac. The reason being that it is usually used WHILE one is tapering and then one tapers off it too. Your body is healing. If you introduce another drug now, you will only delay that healing.
I know it's tough right now. But it will be tougher for a longer period if you add Prozac (or any other drug) at this point.
So... keep coming here and let us support you. Another thing could be to keep a journal or a blog. Not only would that help you to release the feelings (get them out of your head) but it could also be a good way of tracking your progress. That is, when things are tough you could look back and see how far you've come.
Posted 07 November 2010 - 08:05 PM
I also have a thread on Weaning Off Cymbalta, but I could really use some advice on the Prozac option. I seem to have withdrawals longer than most (at least from what I read). I restarted the medication approximately three weeks ago (I had stopped in May after a way too short taper â€“ but I did not know and my doctor did not either).
Therefore, I went to my old primary in October and she said I had to start the med (she put me on it), but she is not helping me deal with the withdrawals. I regret this decision because I had been off for so long, and my withdrawals keep getting worse. The shocking and burning of my skin never stops (no matter what I take to help). I did not get some of this until the fourth month off (I had all the other horrible withdrawals). When I take the med, my rashes and hives get worse. The burning is relentless and my skin will not retain any moisture. At the time, I felt that was the only thing that would help.
I am in agony (I want to scream when I touch my skin) and I called my pain doc today and I am going to see him tomorrow about the Prozac option. I know that could be a â€œCatch-22,â€ but nothing helps and I have tried a lot for the withdrawals.
Can someone please offer a possible tapering schedule with Cymbalta and Prozac? I took the Cymbalta for migraines, cluster headaches and fibro. I am at 40 mg and I do not think I can go up. I want to try and provide my pain doc with a possible plan and I could really use some suggestions.
Posted 09 November 2010 - 11:40 AM
I am now trying the Prozac option after exhausting all others. Do you mind sharing what dose of Cymbalta you took with this method?
I stopped Cymbalta 4-5 months ago. I initially got better, but then, I got much worse. The doctor that put me on Cymbalta said I had to go back on to feel better. Well, it has been at least three weeks and I actually got worse. I wish I did not do that, but at the time, I felt I had no choice. I tried supplements and everything else. Therefore, I printed out research and information (including information from Harvard Medical School) and took it to my pain management doctor yesterday. Because no one else will help me with this, he said he will until I am better. I am seeing my old neurologist too at the end of the month.
We do not really know how to do this, but I have to try. I never went back to my dose of 60 mg because I get more rashes, itching and burning every time I increase. I think I have been at 40 mg for a week.
I took 10 mg of the Prozac last night and 20 mg of Cymbalta this morning. I am not sure if I have to stay at 40 mg for a few days. I would really appreciate any feedback and advice.
Posted 17 February 2012 - 01:06 PM
I started Effexor in October 2007, it apparently didnt work anymore with my depression issues. My family doc switched me to Cymbalta 60mg, March 2011, had no problems stopping the Effexor. About two months ago I talked to doc about no sexual appetite, so she added 200mg Wellbutrin to my daily pill take. I now have decided to stop Cymbalta completely. Today is day two. I have a slight headache and alittle nausia. Does anyone know if the Wellbutrin will help with the side effects like prozac? Any suggestions will be helpful...Thanks.
Posted 23 February 2012 - 04:31 PM
coming off the medicine is awful
I started back on prozac last night.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users